| Catalog Number |
12222-000-1016 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation type: eitan medical inspected pictures received and the lot history records.Investigation findings: no discrepancies that may have caused or contributed to a complaint of this nature were identified.The investigation is ongoing.Conclusion: eitan medical requested unused cartridges of the same lot (1346.1207.15) for investigation.Once provided, further investigation will be conducted, and the investigation findings will be submitted in the follow up report.
Event or Problem Description
This complaint was reported by a customer from usa.A leakage issue was reported.No human harm occurred and no medical intervention was reported.
Additional Manufacturer Narrative
Investigation type: eitan medical inspected and tested cartridges from the same lot.Investigation findings: the leakage reported by the customer was not reproduced.Visual inspection confirmed a visual cosmetic kink/bent condition in the returned cartridges from the same customer, yet this did not result in any performance issue.The kink most probably occurred during the post-production phase.Conclusion: the visual kink issue is not a trend and not related to harm or performance issue.The leakage itself was not related to the identified visual cosmetic kink.Corrective actions were employed to reduce such potential visual cosmetic kink in the future.
Event or Problem Description